can you please tell me what side affects you had when you first started gabapentin many thanks chrisy xxxx
The most common side effects are diarrhea, drowsiness and dizziness. For a complete list of side effects go to:
Be aware that most people have little to no side effects and do very well on this medication.
I started taking Gabapentin back in 2002 for a back injury. The doc started me at 1200mgs per day and I must say, it was definitely a fun ride for the first couple weeks. It made me so happy and goofy... walls were melting, colors were bright and vivid. I walked aimlessly across busy streets when going to the grocery store. It was like a 2 week acid trip... very strange... but in a good way! My next follow up visit to the doc, he asked me if the Gabapentin was helping and I told him, yeah... I think so, but are the walls supposed to be melting? He cracked up and lowered my dose to 900mgs until my body adjusted and after a few more weeks, I went back up to 1200mgs. I am now taking 1800 with no known side effects. I know this is a super late reply but maybe it'll help someone... or at least be entertaining... lol. ;)
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2013 • 2 answers
Posted 13 Aug 2014 • 4 answers
Posted 19 Jan 2015 • 5 answers
Posted 24 Jul 2015 • 2 answers
Posted 11 Jun 2016 • 1 answer